# SDR AALA202510249828

- Difficulty date: October 11, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,982 hours, 29,380 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Part number: D5463012420000
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PYLON AFT ATTACH FITTING UPPER SLEEVE WORN. REPLACED SLEEVE PER TASK CARD 26C41554028.
